# SDR AC2A094954

- Difficulty date: May 6, 2004
- Submitted: June 7, 2004
- Operation: Air carrier
- Aircraft: N53702
- Make and model: Bell 206L-3
- Aircraft serial: 51249
- Aircraft time: 14,984 hours
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Crosstube
- Part number: 206323022
- Part serial: 85002
- Condition: Corroded
- Location: Mlg
- Part time: 3,032 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DEEP CORROSION PITS AROUND SADDLES AND CLAMPS.
